# SDR IPXA2016010497413

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 79,010 hours, 13,024 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LOW TIRE PRESSURE ALERT WITH DECREASING PRESSURE IAW GMM 10.01.01.02.  REPLACED NR 5 AND NR 6 MAIN WHEEL & TIRE ASSY IAW AMM 32-41-01, EFF SOURCE REF 32-41-01-060.
